# SDR SWAA2022120773827

- Difficulty date: November 20, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX AT LT WING 2022-649758.  EVALUATED REWORKED AREA ON FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX AT LT WING AND FOUND WITHIN LIMITS IAW B737-700 SRM 57-20-10-1A-3 STEP 5.D FIGURE 105 TABLE 101 .SEE INDIVIDUAL SIGNOFF BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
